# SDR UALA2010062802290

- Difficulty date: June 28, 2010
- Submitted: June 28, 2010
- Operation: Air carrier
- Aircraft: N508UA
- Make and model: Boeing 757222
- Aircraft serial: 24744
- Aircraft time: 68,724 hours, 21,781 cycles
- Engine: Pwa PW2037
- System (JASC): 5220 · Emergency Exits
- Part: Skin
- Condition: Damaged
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT AFT OVERWING EXIT DOOR HAS A HOLE IN OUTER SKIN.  MAJOR REPAIR ACCOMPLISH: REPAIRED HOLE IN OVERWING EXIT DOOR, FABRICATED A REPAIR DOUBLER, FILLER AND SHIM.
